MathSciNet Relay Station
MathSciNet bibliographic data
MR752495 26D10 (42B25 47B38)
Harboure, Eleonor; Macías, Roberto A.; Segovia, Carlos Boundedness of fractional operators on $L\sp{p}$ spaces with different weights. Trans. Amer. Math. Soc. 285 (1984), no. 2, 629–647.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement